Please use this identifier to cite or link to this item:
|標題:||Sliding mode boundary control of a parabolic PDE system with parameter variations and boundary uncertainties||作者:||Cheng, Meng-Bi
|關鍵字:||Sliding mode control;Distributed parameter systems;Boundary control;Chattering reduction;Lyapunov function||出版社:||Elsevier Ltd.||Project:||Automatica, Volume 47, Issue 2, Page(s) 381-387.||摘要:||
This paper considers the stabilization problem of a one-dimensional unstable heat conduction system (rod) modeled by a parabolic partial differential equation (PDE), powered with a Dirichlet type actuator from one of the boundaries. By applying the Volterra integral transformation, a stabilizing boundary control law is obtained to achieve exponential stability in the ideal situation when there are no system uncertainties. The associated Lyapunov function is used for designing an infinite-dimensional sliding manifold, on which the system exhibits the same type of stability and robustness against certain types of parameter variations and boundary disturbances. It is observed that the relative degree of the chosen sliding function with respect to the boundary control input is zero. A continuous control law satisfying the reaching condition is obtained by passing a discontinuous (signum) signal through an integrator.
|Appears in Collections:||電機工程學系所|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.